American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J68) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Shabnam Akhtari. Representation of unity by binary forms. Trans. Amer. Math. Soc. 364 (2012) 2129-2155. MR 2869201.
Abstract, references, and article information   
View Article: PDF

[2] D. Ghioca and T. J. Tucker. Equidistribution and integral points for Drinfeld modules. Trans. Amer. Math. Soc. 360 (2008) 4863-4887. MR 2403707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Michael A. Bennett and Patrick Ingram. Torsion subgroups of elliptic curves in short Weierstrass form. Trans. Amer. Math. Soc. 357 (2005) 3325-3337. MR 2135750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Thomas J. Tucker and with an Appendix by Olivier Debarre. Irreducibility, Brill-Noether loci, and Vojta's inequality. Trans. Amer. Math. Soc. 354 (2002) 3011-3029. MR 1897388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Emery Thomas. Counting solutions to trinomial Thue equations: a different approach. Trans. Amer. Math. Soc. 352 (2000) 3595-3622. MR 1641119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michael A. Bennett. Simultaneous rational approximation to binomial functions. Trans. Amer. Math. Soc. 348 (1996) 1717-1738. MR 1321566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Wolfgang M. Schmidt. Vojta's refinement of the subspace theorem . Trans. Amer. Math. Soc. 340 (1993) 705-731. MR 1152325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1